Skip to content

Also suitable for:

  • Also suitable for:Body Pain and Osteoarthritis
  • Speed:Standard
  • Format:Caplets

View available pack sizes

Nurofen caplets (200mg ibuprofen) are oval in shape so they're easier to swallow but contain ibuprofen, the same active ingredient you find in Nurofen.

Also suitable for:

  • No.1 ibuprofen brand in New Zealand^

  • Nurofen is available in 40 countries

Leave the pain to us

We've been pioneering pain relief technology for over three decades. Nurofen provides rapid and accurate pain relief for everything from migraine-headaches to rheumatic pain, so you can get on with your day.